Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimir: 1064-2315
ISSN En Línea: 2163-9337

Volumes:
Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/J Automat Inf Scien.v38.i2.20
pages 19-33

Estimation of Parameters in Linear Multidimensional Systems under Interval Uncertainty

Boris T. Polyak
Trapeznikov Institute of Control Problems of the Russian Academy of Sciences, Moscow, Russia
Sergey A. Nazin
Trapeznikov Institute of Control Problems, Moscow, Russia

SINOPSIS

We suggested the method for construction of estimations of parameters in linear multidimensional systems with interval uncertainty in data. Together with additive component because of measuring errors we suggest in the model multiplicative matrix uncertainty, which makes it possible to consider wider class of objects with uncertain structure. For these models external interval approximations of nonconvex information sets are constructed. Method of their construction is based on solving interval systems of linear algebraic equations and promotes construction of parametric estimates for static models with large number of measurements.


Articles with similar content:

Adaptive Filtration with Constraints on Estimated Parameters
Journal of Automation and Information Sciences, Vol.38, 2006, issue 5
Elena V. Podladchikova, Nina A. Naroditskaya, Vladimir N. Podladchikov
Synthesis of Discrete Adaptive Control Systems for Linear and Certain Classes of Nonlinear Objects
Journal of Automation and Information Sciences, Vol.41, 2009, issue 6
Vsevolod M. Kuntsevich
Methods of Optimal Set Partitioning for Some Start Control Problems with Quadratic Functional
Journal of Automation and Information Sciences, Vol.32, 2000, issue 5
Larisa S. Koriashkina
Robust Stabilization and Evaluation of the Weighted Suppression of Disturbances in Control Systems
Journal of Automation and Information Sciences, Vol.48, 2016, issue 11
Sergey N. Kusii , Alexey G. Mazko
Robust Control of Some Classes of Nonlinear Discrete-Time Objects Using Linear Controllers
Journal of Automation and Information Sciences, Vol.48, 2016, issue 2
Leonid S. Zhiteckii